Posted by: Amy | 2009-08-14

Does Minerva cause depression?

I have recently started taking Minerva and have found that Ive become really depressed, espcially now that I am close to startting my period again. The depression is rather sever as I cry ucontrollably and get emotional over the silliest things. Whats happening to me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill can have this effect in some women.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2016-03-14

I have been dealing with the same problem. I started Minerva 1 month ago and I can't stop crying. I was busy doing research and then I saw your post. Is this normal?

Reply to Anonymous
Posted by: me | 2009-08-15

i dont think its depression,its hormones!Your body must get used to the Minerva,ive used it for years.Mainly for my skin,then later on for Contraception

Reply to me

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.